# SDR DALA2014103005927

- Difficulty date: October 29, 2014
- Submitted: November 5, 2014
- Operation: Air carrier
- Aircraft: N910DE
- Make and model: Doug MD-88
- Aircraft serial: 53419
- Aircraft time: 54,671 hours, 42,733 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Damaged
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GENERAL SURFACE CORROSION ON REPAIR DOUBLER AT FWD LOWER CARGO DOOR JAMB BETWEEN BS 370-389, C1, MRB 53-017-02.  PREVIOUS REPAIR WAS REPLACED IAW ER/A 383732-14, REV ORIGINAL.
